Banach Journal of Mathematical Analysis

Local Herz-type Hardy spaces with variable exponent

Zongguang Liu and Hongbin Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we introduce a certain Herz-type Hardy space with variable exponent and establish the atom decomposition theorem for it. Using this decomposition, we obtain some boundedness on the Herz-type Hardy space with variable exponent for a class of pseudo-differential operators.

Article information

Banach J. Math. Anal., Volume 9, Number 4 (2015), 359-378.

First available in Project Euclid: 17 April 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
Secondary: 42B30: $H^p$-spaces 42B35: Function spaces arising in harmonic analysis

Herz-type Hardy space variable exponent atom decomposition


Wang, Hongbin; Liu, Zongguang. Local Herz-type Hardy spaces with variable exponent. Banach J. Math. Anal. 9 (2015), no. 4, 359--378. doi:10.15352/bjma/09-4-17.

Export citation


  • D.V. Cruz-Uribe and A. Fiorenza, Variable Lebesgue Spaces: Foundations and Harmonic Analysis, Applied and Numerical Harmonic Analysis, Birkhäuser/Springer, Heidelberg, 2013.
  • L. Diening, P. Harjulehto, P. Hästö and M. R\ružička, Lebesgue and Sobolev spaces with variable exponents, Lecture Notes in Math., vol. 2017, Springer, Heidelberg, 2011.
  • D. Fan and D. Yang, The weighted Herz-type Hardy spaces $h\dot{K}^{\alpha,p}_q(\omega_1,\omega_2)$, Approx. Theory Appl. (N.S.) 13 (1997), no. 4, 19–41.
  • D. Goldberg, A Local Version of Real Hardy Spaces, Duke Math. J. 46 (1979), 27–42.
  • M. Izuki, Boundedness of sublinear operators on Herz spaces with variable exponent and application to wavelet characterization, Anal. Math. 36 (2010), 33–50.
  • O. Kováčik and J. Rákosník, On spaces $L^{p(x)}$ and $W^{k,p(x)}$, Czechoslovak Math. J. 116 (1991), 592–618.
  • S. Lu and D. Yang, The local versions of $H^p(\mathbb{R}^{n})$ spaces at the origin, Studia Math. 116 (1995), 103–131.
  • Y. Tsutsui, Pseudo-differential operators of class $S^m_{0,0}$ on the Herz-type spaces, Hokkaido Math. J. 38 (2009), 283–302.
  • H. Wang, The decomposition for the Herz space with variable exponent and its applications, 1425–1431, Proceedings of Academic Conference on Research Achievements of the Fundamental Research Funds for the Central Universities, China Coal Industry Publishing House, 2011.
  • H. Wang and Z. Liu, The Herz-type Hardy spaces with variable exponent and its applications, Taiwanese J. Math. 16 (2012), 1363–1389.
  • H. Wang and Z. Liu, Some characterizations of Herz-type Hardy spaces with variable exponent, Ann. Funct. Anal. 6 (2015), 224–233.